Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Structure and representations of noncommutative Jordan algebras


Author: Kevin McCrimmon
Journal: Trans. Amer. Math. Soc. 121 (1966), 187-199
MSC: Primary 17.40
MathSciNet review: 0188261
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.40

Retrieve articles in all journals with MSC: 17.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0188261-2
Article copyright: © Copyright 1966 American Mathematical Society